8 results for hypergeometric function.

Parameters for your search query:
Keyword    hypergeometric function

Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generating Functions of Quadruple Hypergeometric Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10. DOI: 10.12691/tjant-7-1-2
Pub. Date: January 29, 2019Views: 3323Downloads: 2254
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Reduction Formulae Associated with Gauss and Fox-Wright Hypergeometric Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 103-106. DOI: 10.12691/tjant-6-3-7
Pub. Date: May 24, 2017Views: 4587Downloads: 3114
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidences, Goodness of Fit Test and Confidence Interval for Poisson Distribution Parameter via Coincidence
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 185-193. DOI: 10.12691/ajams-4-6-4
Pub. Date: January 03, 2017Views: 7528Downloads: 4740
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Padé Approximant for the Appell Hypergeometric Function F1
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 13-17. DOI: 10.12691/tjant-5-1-3
Pub. Date: December 26, 2016Views: 8875Downloads: 6942
Figure of 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Study of the S-Generalized Gauss Hypergeometric Function and Its Associated Integral Transforms
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 116-119. DOI: 10.12691/tjant-3-5-1
Pub. Date: December 03, 2015Views: 8650Downloads: 6018
Open AccessArticle
Export: RIS | BibTeX | EndNote
Finding Formulas Involving Hypergeometric Functions by Evaluating and Comparing the Multipliers of the Laplacian on IRn
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 72-78. DOI: 10.12691/ijpdea-2-4-3
Pub. Date: October 30, 2014Views: 9218Downloads: 5364
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on Saigo’s Fractional Integral Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 65-69. DOI: 10.12691/tjant-2-3-2
Pub. Date: June 19, 2014Views: 11900Downloads: 6906Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Unified Integral Involving General Polynomials of Multivariable H-function
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 11-13. DOI: 10.12691/ajams-5-1-3
Pub. Date: February 18, 2017Views: 5613Downloads: 3802
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types